MAUDE Adverse Event Report: AEQUALIS REVERSED MULTIDIRECTIONAL SCREW; SHOULDER JOINT METAL PROSTHESIS

AEQUALIS REVERSED MULTIDIRECTIONAL SCREW; SHOULDER JOINT METAL PROSTHESIS
Model Number LOCKING SCREW DIAM.4.5 MM X 26 MM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Joint Dislocation (2374)
Date of Event 06/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.
 
Event or Problem Description
A patient who had an initial surgery of the aequalis reverse on (b)(6) 2015, visited the outpatient department on (b)(6) 2020, and complained of pain in the affected area.Upon x-ray examination and puncture examination of the affected area, looseness of glenoid implant and infection were confirmed.Surgery was performed on (b)(6) 2020.Since the base plate on the glenoid side was unstable, all implants on the glenoid side were removed except the humeral stem implant and the metaphysis implant, and the surgery was completed.The surgeon commented:regarding the implant on the humeral side was confirmed to be stable, so it was left as it was.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.

Brand Name
AEQUALIS REVERSED MULTIDIRECTIONAL SCREW
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
MDR Report Key10238770
Report Number3000931034-2020-00075
Device Sequence Number2654963
Product Code KWS
UDI-Device Identifier03700386917097
UDI-Public03700386917097
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050316
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/07/2020
Device Model NumberLOCKING SCREW DIAM.4.5 MM X 26 MM
Device Catalogue NumberDWD126
Device Lot Number3398AP
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2020
Supplement Date Received by Manufacturer06/08/2020
Initial Report FDA Received Date07/07/2020
Supplement Report FDA Received Date07/28/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;